# SDR FDEA202303310528

- Difficulty date: March 31, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27238
- Aircraft time: 64,460 hours, 27,058 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Transmission
- Part number: 251N402210
- Part serial: DL11
- Condition: Failed
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

PDIS  925     27-80  0632     31MAR23  MEM  OPEN  U  ON A 25 MILE FINAL APPROACH ATC SLOWED US TO 190  KNOTS. AT 210 KNOTS WE SELECTED FLAPS 1 AND GOT A  TRAILING EDGE FLAP DISAGREE EICAS AND TRAILING EDGE  LIGHT. RAN QRH AND USED ALTERNATE FLAPS FOR AN  UNEVENTFUL FLAPS 20 LANDING. EMERGENCY DECLARED FOR  THE LANDING.  AMM: 27-51-06-4  REMOVED AND REPLACED L/H I/B FLAP, I/B TRANSMISSION IAW MM 27-51-06-4. PERFORMED OPS CHECK IAW MM 27-51-06-4. ALL TEST PASSED. NO FAULTS ON FSEU'S. FLAPS SHOW NO SIGNS OF BINDING DURING OPERATION. A/C OK FOR SERVICE.
